Welcome Days WINTER 2022

Schedule For New Students

Do you have questions about Welcome Days? Check out our FAQ section.

Tuesday, January 11, 2022 – 10:00 a.m. Zoom Webinar

  • Sector: SCIENCE, MEDICAL STUDIES & ENGINEERING (SMSE)
  • Dean: Leanne Bennett
  • Associate Dean: Maxwell Jones

Schedule:

Time
ACTIVITY
9:55 a.m. Students connect to Zoom Webinar via link
10:00 a.m. Video Tour of the College
10:05 a.m. General Welcome and Review of Schedule (Dan Boyer)
10:15 a.m. Academic Administration (Max Jones)
10:30 a.m. Dawson Student Union President (Alexandrah Cardona)
10:45 a.m. First Year Office & College Services (Yanina Chukhovich & Casey Benzu)
11:00 a.m. Presentation – Science, Medical Studies & Engineering
Faculty (30 minutes): (Jonathon Sumner)
11:30 a.m. Questions & Answers

Tuesday, January 11, 2022 – 1:00 p.m. Zoom Webinar

  • Sector: SOCIAL SCIENCE & BUSINESS RELATED TECHNOLOGIES (SSBT)
  • Dean: Isabelle Carrier
  • Associate Dean: Mylène Saucier

Schedule:

Time
ACTIVITY
12:55 p.m. Students connect to Zoom Webinar via link
1:00 p.m. Video Tour of the College
1:05 p.m. General Welcome and Review of Schedule (Dan Boyer)
1:15 p.m. Academic Administration (Mylène Saucier)
1:30 p.m. Dawson Student Union President (Alexandrah Cardona)
1:45 p.m. First Year Office & College Services (Yanina Chukhovich & Casey Benzu)
2:00 p.m. Presentation – Social Science & Business Technologies
Faculty (30 minutes): Cynthia Martin
2:30 p.m. Questions & Answers

Tuesday, January 11, 2022 – 3:00 p.m. Zoom Webinar

  • Sector: CREATIVE & APPLIED ARTS (CAA)
  • Dean: Andrea Cole
  • Associate Dean: Tommy Diamantakos

Schedule:

Time
ACTIVITY
2:55 p.m. Students connect to Zoom Webinar via link
3:00 p.m. Video Tour of the College
3:05 p.m. General Welcome and Review of Schedule (Dan Boyer)
3:15 p.m. Academic Administration (Tommy Diamantakos)
3:30 p.m. Dawson Student Union President (Alexandrah Cardona)
3:45 p.m. First Year Office & College Services (Yanina Chukhovich & Casey Benzu)
4:00 p.m. Presentation – Creative & Applied Arts – Faculty (30 minutes):
Julianna Joos, Robert Stephens, Dipti Gupta, Jesse Hunter, Cheryl Simon
4:30 p.m. Questions & Answers

Tuesday, January 11, 2022 – 5:30 p.m. Zoom Webinar

  • Sector: Continuing Education and Community Services (CECS)
  • Dean: Maeve Muldowney
  • Associate Dean: Wilson Wong

Schedule:

Time
ACTIVITY
5:25 p.m. Students connect to Zoom Webinar via link
5:30 p.m. Video Tour of the College
5:35 p.m. General Welcome and Review of Schedule (Dan Boyer)
5:45 p.m. Academic Administration (Maeve Muldowney)
6:00 p.m. Dawson Student Union President (Alexandrah Cardona)
6:15 p.m. First Year Office & College Services (Yanina Chukhovich)
6:30 p.m. Continuing Education – (Elizabeth Marino and/or Jane Valihora)
Academic Advising (30 minutes) Springboard Program
7:00 p.m. Questions & Answers

 



Last Modified: January 6, 2022